# SDR DALA2024031203276

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,404 hours, 31,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 AFTER LANDING DOOR 2L SLIDE LIGHT FELL OUT. CORRECTIVE ACTION: REINSTALLED SLIDE LIGHT INDICATOR, PERFORMED OPS CHECK OF 2 LEFT DOOR PER B757 AMM 25-66 OPS GOOD. (5318312)
